Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

ecstacy and ssri's

Posted by Greg on December 28, 1999, at 23:35:43

I couldn't bring up the reply to the previous thread on this topic, but I was wondering if it would be safe to use ecstacy while also taking an SSRI. Would it produce any sort of "seratonin syndrome" or serious side effects? Or would a person not feel any affect whatsoever because of the AD? Any knowledge or experiences on this topic would be greatly appreciated.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Greg thread:17636